# SDR QXEA200702041

- Difficulty date: December 30, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 15,273 hours, 10,851 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P37
- Part serial: LMDL0044
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 3,850 hours, 2,697 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA - FLIGHT 2583 - RIGHT ENGINE DEGRADE CAUTION MESSAGE WHEN TAKING THE RUNWAY.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE NR 2 FADEC.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
